# SDR 05FDEA01056

- Difficulty date: April 20, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION VERT STAB TENSION TIE AFT SHEER FITTING UPPER SURFACE.  REPAIRED VERTICAL FIN TENSION TIE AFT SHEAR FITTING PER FED EX EA. 7-5530-86280.
